MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG LEAD EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG LEAD EXTENSION
Model Number MN10550-50
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in the final report.
 
Event or Problem Description
Manufacturer report number 1627487-2020-01902.It was reported that one of the patient's existing lead extensions would not lock to an existing drg lead during a pocket revision on (b)(6) 2020 (reference reg report: 1627487-2020-01555).In turn, the existing lead extension was explanted and replaced to address the issue.It is unknown which lead extension is related to the issue.Therefore, all the suspected devices are being reported.
 
Additional Manufacturer Narrative
As received, the returned lead extension set screw was found stuck against the retaining washer in the connector assembly due to over-torque condition.The cause of the event is consistent with damage during use.There is adequate information in the clinician's manual that addresses proper loosening and tightening of the set screw.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG LEAD EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9741036
Report Number1627487-2020-01899
Device Sequence Number11256372
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2019
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;